Fund Marketing and Distribution is part of the Informa Connect Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
08:30 - 09:00 30 mins
Registration & Welcome Refreshments
09:00 - 09:05 5 mins
Chair’s Welcome
  • Tara Doyle - Partner & Head of Asset Management and Investment Funds, Matheson
09:05 - 10:00 55 mins
European Regulatory Update and Future Outlook
  • Key European regulatory developments in progress and those on the horizon
    • Latest updates from the European Securities Markets Authority (ESMA)
      • ESMA’s 2019 Work programme: potential increased supervisory convergence; European Supervisory Authorities (ESA) review; industry impact
    • Key regulatory challenges under the new European Parliament and Commission; AIFMD II, Third Country Regime changes
  • Substance; how fund managers are meeting these requirements for new EU authorisations
  • CMU – What’s happening?
  • Impact of European securitisation reform
  • Evolving policies and initiatives for sustainable investment
  • Pierre Bollon - General Representative, Association Française de la Gestion Financière (AFG)
  • Agathi Pafili - Senior Regulatory Policy Advisor, European Fund and Asset Management Association (EFAMA)
  • Stéphane Janin - Head of Global Regulatory Development, AXA Investment Managers
  • Vanessa Casano - Head of Asset Management Policy Division, AMF
10:50 - 11:20 30 mins
Networking Coffee Break
11:20 - 12:10 50 mins
Brexit: The Evolving Industry Impact
  • UK and EU regulators’ perspectives on Brexit
  • Brexit interim period; March 2019 – December 2020; how will UK funds and managers cope with adopting EU legislation once the UK has no official EU influence?
  • Impact for medium and small-sized asset managers
    • Marketing UCITS in the UK; Reaching your investor base going forward; continued access to the UK market for UCITS post-2021
    • Fund structuring and jurisdiction issues; how will the models for delegation and fund structuring change in preparation for Brexit
  • UK-based asset managers distributing into Europe; best strategies
  • How can London remain at the forefront of investors’ minds?

  • Tara Newbery - VP, Corporate Counsel, PGIM
  • Gary Collins - Head of Wholesale EMEA, LatAm, Columbia Threadneedle Investments
  • Carla Jane Findlay-Dons - Chief Global Regulatory and Market Strategist, Brown Brothers Harriman (BBH)
  • Lucy Balicki - Senior Associate, Laven Group
12:10 - 13:00 50 mins
The Future of UCITS
  • How will UCITS fare in the run-up to and post-Brexit?
    • What should firms be thinking about?
    • The future of the UCITS passport
    • Delegation; the threat to the UCITS brand
      • Impact on investors
  • UCITS outside the EU – which markets are moving to open up?
  • Stuart Corrigall - Director, Head of Product Structuring, BlackRock
  • Liz Moxham - Senior Compliance Manager - Technical, Aberdeen Standard Investments
  • Tara Doyle - Partner & Head of Asset Management and Investment Funds, Matheson
  • Moderator Jean-Pierre Gomez - Head of Regulatory & Public Affairs Luxembourg, Société Générale Bank & Trust S.A.
13:00 - 14:00 60 mins
Lunch
14:00 - 14:50 50 mins
MiFID II & PRIIPs: Where Are We Now?
  • To what extent have MiFID II and PRIIPs fulfilled their purposes so far?
    • Investor protection, increased transparency, increased information sharing
  • Impact of MiFID II product governance, target market and inducement rules on distribution channels
  • Change in market dynamics; selection, operations, offerings
    • PRIIPs: Where do we stand?
    • How have fund providers been coping?
    • Increased transparency on fees and charges disclosures
  • Sven Lorenz - Head of Products, Nordea Asset Management
  • Amanda Ruch - Global Head of Fee Management, Capital Group | American Funds
  • Moderator Steve Bennett - Co-Founder, Distributor Due Diligence
14:50 - 15:40 50 mins
The Changing Face of Distribution: Evolving Challenges and Opportunities
  • Key regulatory developments affecting cross-border distribution
    • The European Commission's proposal to reduce barriers to cross-border distribution
    • The UK’s temporary permissions regime for inbound passporting EEA firms and funds; scope and impact
  • ESMA’s moves to hinder delegation to London post-Brexit
  • Local barriers to distribution; fees imposed by local regulators, national selling requirements, local paying agent requests, varying timelines for passport approvals
  • Additional costs for investors; less efficient distribution
  • Tackling barriers to distribution
  • Emma Napier - Head of Distribution, True Potential Investments
  • Manuela Froehlich - Global Head of Business Development, LRI Group
  • Klajdi Papadhimitri - Head of Oversight & Fund Distribution Services, Pictet FundPartner Solutions (Europe) SA
  • Eunice Chapon - Senior Vice President and Counsel, Natixis Global Asset Management
15:40 - 16:25 45 mins
Spotlight on AIFMD and Alternative Funds
  • Evolving challenges of the application and scope of AIFMD
    • Remuneration, sanctions, delegation; related requirements
    • Impact for external capital raising agents / promoters
  • Effectiveness and competitiveness of AIFMD
  • The AIFMD loophole; the use of AIFMD by hedge funds looking to avoid MiFID II reporting requirements;
    • Response of policy-makers aiming to reduce regulatory arbitrage
    • AIFMD II: What should it look like?
  • How will Brexit impact the interpretation of AIFMD?
  • EEA Alternatives hubs e.g. Germany; pros and cons of various NPPRs
  • Update on the RAIF vehicle and its uptake
  • Michelle Bedwin - Senior Compliance Officer, Brevan Howard Asset Management
  • Anja Grenner - Director, Funds, Intertrust Group
  • Moderator Josée Lynda Denis - Independent Board Director – Strategic Advisor, Nord Est Asset Management SA
16:25 - 16:30 5 mins
Chair’s Summary and Close of Day One
  • Tara Doyle - Partner & Head of Asset Management and Investment Funds, Matheson
16:30 - 16:50 20 mins
Networking Coffee Break